# SDR UPS04843054

- Difficulty date: July 26, 2004
- Submitted: September 7, 2004
- Operation: Air carrier
- Aircraft: N700UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 45900
- Aircraft time: 66,867 hours, 26,150 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Part number: 56423434
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: M
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C3 CUT OUT WEB ON RIGHT STA 3 AT RIVET AREA AND CHECK FOR CRACKS.  REMOVED AND REPLACED RIGHT STA 3 FITTING.
